Title

Nonlinear propagation of two-dimensional gravity wave trains in magnetohydrodynamics

Authors

Authors

D. K. Rollins;B. K. Shivamoggi

Abbreviated Journal Title

Phys. Plasmas

Keywords

SURFACE-WAVES; PLASMA; FREQUENCY; Physics, Fluids & Plasmas

Abstract

Nonlinear evolution of modulated two-dimensional gravity wave trains in a conducting fluid subject to a tangential applied magnetic field are considered. The effect of the applied magnetic field on the stability of the modulation and on the saturation amplitude in the long-time evolution are examined. (C) 2001 American Institute of Physics.

Journal Title

Physics of Plasmas

Volume

8

Issue/Number

6

Publication Date

1-1-2001

Document Type

Article

Language

English

First Page

2930

Last Page

2933

WOS Identifier

WOS:000168862800039

ISSN

1070-664X

Share

COinS